# SDR UIEA200600211

- Difficulty date: August 7, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- Aircraft time: 93,948 hours, 18,840 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR WHEEL WELL PRESSURE PAN CUT OUT AREA FOUND SKIN CRACKED AT STA 400 RT LOWER CORNER RBL 15.  CRACKED PRESSURE PAN CUTOUT SKIN REPAIRED IAW BOEING MSG 1-215478617-2 DATED 02 AUG 06.  REPAIR DOUBLERS USED 2 OFF 7075-T6, 0.080".  CARRIED OUT EDDY CURRENT INSP AS PER MTM PART 6, 51-00-00, FIG 23 NIL CRACK INDICATION FOUND.
